MAUDE Adverse Event Report: STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS SPIRIT PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS SPIRIT PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 5600000000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed; there was a damaged/broken component.The device was repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there were exposed bare wires on the power cord.There was no patient involvement.

Brand Name
SPIRIT PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS
1020 adelaide st. s.
N6E 1 R6
CA  N6E 1R6
MDR Report Key8835625
Report Number3006433555-2019-00030
Device Sequence Number16829884
Product Code FNL
UDI-Device Identifier07613327284553
UDI-Public07613327284553
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5600000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1